# SDR GLBA20110727H

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,108 hours, 41,015 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: A123
- Condition: Inoperative
- Location: Autofeathering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER SYS DID NOT ARM ON TAKEOFF ROLL.  MX REPLACED PCB A123 IAW AIM MI 24-01.
